# SDR C8GA20040004

- Difficulty date: April 9, 2004
- Submitted: April 10, 2004
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 52,719 hours, 37,559 cycles
- Engine: Pwa JT8D17
- Engine time: 45,617 hours, 32,642 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL704D
- Part serial: A79
- Condition: Failed
- Location: Nr 2 Engine Oil
- Part time: 5,217 hours, 3,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

FLT 1815 FROM KEWR TO KTOL. AT FL310 NR 2 ENGINE DISPLAYED EXCESSIVELY HIGH OIL TEMPERATURE, DESCENDED TO FL240 AND RAN ALL APPLICABLE CCIA CHECKLIST. IN-FLIGHT SHUT DOWN OF THE NR 2 ENGINE AS A PRECAUTIONARY, ADVISED ATC AND DECLARED EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT AT FINAL DESTINATION IN TOL. AIRCRAFT WAS INSPECTED AND THE NR 2 ENGINE OIL TEMPERATURE INDICATOR WAS REPLACED. RAN NR 2 ENGINE AND THE OIL TEMPERATURE INDICATION SYSTEM CHECK NORMAL IAW MM 79-34-11 AND AIRCRAFT RETURNED TO SERVICE.
